# SDR FDEA201210043550

- Difficulty date: October 4, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 29,475 hours, 17,230 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N55042
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 720, RBL 61 HAS CORROSION ON UPPER TEE.  REPAIR CARRIED OUT ON FLOORBEAM AT STA 720, RBL 61, IAW EA F-5310-162316, PART 1. REPAIR IS MAJOR.
